# SDR DALA2016022201304

- Difficulty date: February 18, 2016
- Submitted: February 22, 2016
- Operation: Air carrier
- Aircraft: N991DL
- Make and model: Doug MD-88
- Aircraft serial: 53343
- Aircraft time: 62,966 hours, 45,352 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLE ON FWD HINGE OF MID CARGO COMPARTMENT.  FWD HINGE OF MID CARGO DOOR WAS REPAIRED IAW ER/A 10-521061-14 AND INSTALLED IAW AMM 02-31-02, HINGE ADJUSTMENT AND DOOR INSTALLATION WILL BE PERFORMED INTO CARD 5200-4291, JOB 001-0317.
